# SDR UIEA2019041733863

- Difficulty date: April 13, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,093 hours, 18,432 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 9324G10675
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP PRESSURE LIGHT ILLUMINATED. ( TRANSFERRED TO MDDR 110147 AS PER MEL 28-22-01 CAT "C". MAINTENANCE PROCEDURES C/W. AIRCRAFT RESTRICTED TO ER 120.   LP 1042361 - M4: R/R RIGHT FLT BOOST PUMP ASSY IN ACCORDANCE WITH AMM 28-22-03. (P/N: 5006003D, S/N: 1575)  LP 1042364 - 01: R AFT FUEL PUMP EICAS MSG AT FL 390. QRH PROCEDURES COMPLETED. REPEAT WRITE-UP, SEE LP 1042353.  LP 1042370:  REMOVED AND REPLACED GFI CONTROL RELAY K10702 RIGHT AFT FUEL PUMP IAW AMM 28-22-18. OPS CHECK AT THIS TIME.
